# SDR NACA20110040

- Difficulty date: February 3, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 65,596 hours, 50,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER FWD CARGO PIT STR 24L STA 430.  CRACKED STRINGER IN FWD CARGO PIT STR 24L STA 430 REPAIRED IAW BOEING SRM 53-10-3 PG 1-8, INSTALLED IAW BOEING SRM 51-30-02 PG 2 PARA 4.
